# SDR SIMA20220507008

- Difficulty date: May 7, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Fr 74-84
- Component: Stringer 29-Rhs
- Component part number: 17065188003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29 RT IS CORRODED BETWEEN FR 74 TO FR 84. (MAJOR REPAIR)-C/A-COMPLETE:RAR'D STRINGER 29R BETWEEN FR 74 TO FR 82 IAW SRM 51-40-08 AND ERS-EJ-5300-4550.
